# SDR DHL200171207C

- Difficulty date: January 30, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; FWD CARGO COMPT BEAM LOWER PART INTERCOSTAL CRACKED 2 INCHES (CEILING) AT STA 720.000 LBL 46.  PERFORMED STOP DRILL IAW SRM 51-10-1 PG 6B, CLEANED TREATED AND PRIMED IAW SRM 51-10-2 PG 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-40 PG 1.
